Purchase this Product and Earn 0.49 Reward Points ($0.49)

Codral Cold & Flu + Mucus Cough 24 Capsules

Earn 0.49 Reward Points
$24.50

Effectively Relieves 6 Cold & Flu Symptoms

You will earn up to 0.5 Larson's Points which are redeemable on your next purchase.

Categories: , ,

Details

For the temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

Directions

2 capsules every 4-6 hours as necessary. Do not exceed 8 capsules in 24 hours.

 

Ingredients

Paracetamol 500mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 6.1mg

Warnings

  • Phenylephrine may cause sleeplessness in some people.Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

    Do not use this product:

    • For children under 12 years
    • If you have taken paracetamol
    • If carton seal is broken or missing or if capsule foil is broken

    Ask your doctor before use:

    • If you have high blood pressure
    • If you are taking antidepressants
    • If you have heart problems
    • If you are pregnant
    • If you are taking any other medicines to treat cough and cold

 

Reviews

There are no reviews yet.

Add a review

Codral Cold & Flu + Mucus Cough 24 Capsules

Earn 0.49 Reward Points
$24.50